Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 809769, 7 pages
Research Article

Three Weak Solutions for Nonlocal Fractional Laplacian Equations

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 16 September 2013; Revised 19 November 2013; Accepted 27 November 2013; Published 16 January 2014

Academic Editor: Salvatore A. Marano

Copyright © 2014 Dandan Yang and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dandan Yang and Chuanzhi Bai, “Three Weak Solutions for Nonlocal Fractional Laplacian Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 809769, 7 pages, 2014. doi:10.1155/2014/809769